Certain simultaneous five tuple series equations involving laguerre polynomials

AUTHOR AND
AFFILIATION

P.K. MATHUR1 and ANJANA SINGH2
1Department of Mathematics,Saifia Science College, Bhopal, M.P. (INDIA)
2Department of Mathematics, Rajeev Gandhi Engineering College, Salaiya, Kolar, Bhopal, M.P. (INDIA)

KEYWORDS:

45F 10 Five tuple Series Equations, 33C45 Laguerre polynomials, 33D45 Basic Orthogonal Polynomials and Functions, 42C05 Orthogonal Functions and Polynomials, General Theory, 26A33 Fractional Derivatives and Integrals, 33B15 Beta Function, 34BXX Boundary Value Problem.

Issue Date:

August 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

Lowndes4,3 have obtained the solution of some dual series equations involving laguerre polynoimials and then solved triple series equations involving laguerre polynomials. Singh, Rokne and Dhaliwal9 obtained closed form solution of triple series equations involving Laguerre polynomials and Srivastava10 have also obtained the solutions of certain dual series equations involving Laguerre polynomials. In the present paper, an exact solution has been obtained for the simultaneous five tuple series equations involving Laguerre polynomials by Noble’s8 modified multiplying factor technique.

Copy the following to cite this Article:

P.K. MATHUR1 and ANJANA SINGH2, “Certain simultaneous five tuple series equations involving laguerre polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016


Copy the following to cite this URL:

P.K. MATHUR1 and ANJANA SINGH2, “Certain simultaneous five tuple series equations involving laguerre polynomials”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/430/


Lowndes4,3 have obtained the solution of some dual series equations involving laguerre polynoimials and then solved triple series equations involving laguerre polynomials. Singh, Rokne and Dhaliwal9 obtained closed form solution of triple series equations involving Laguerre polynomials and Srivastava10 have also obtained the solutions of certain dual series equations involving Laguerre polynomials. In the present paper, an exact solution has been obtained for the simultaneous five tuple series equations involving Laguerre polynomials by Noble’s8 modified multiplying factor technique.